Separating invariants for arbitrary linear actions of the additive group

Dufresne, Emilie, Elmer, Jonathan and Sezer, Mufit (2014) Separating invariants for arbitrary linear actions of the additive group. Manuscripta Mathematica, 143 (1). pp. 207-219. ISSN 0025-2611 (doi:10.1007/s00229-013-0625-y)

[img]
Preview
PDF - Final accepted version (with author's formatting)
Download (350kB) | Preview

Abstract

We consider an arbitrary representation of the additive group G_a
over a field of characteristic zero and give an explicit description of a finite separating set in the corresponding ring of invariants.

Item Type: Article
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 19311
Useful Links:
Depositing User: Jonathan Elmer
Date Deposited: 15 Apr 2016 09:43
Last Modified: 31 May 2019 02:43
URI: https://eprints.mdx.ac.uk/id/eprint/19311

Actions (login required)

Edit Item Edit Item

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year